# SDR DHL2006760003

- Difficulty date: October 1, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,704 hours, 38,908 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 1053, STR 30 HAS A BULGE BETWEEN AND AT FASTENERS.  CLEANED AREA IAW B727 MM 12-40-0, EVAL AREA, FOUND STRINGER DAMAGED BEYOND ALLOWABLE LIMITS OF B727 SRM 53-10-1 FIG 1.  CUT OUT DAMAGED SECTION, DIM 13 INCHES IAW B727 SRM 53-10-3 FIG 1, FABRICATED FILLER USING BAC 1498-147 7075 T6, PO 509200, DIM 13 INCHES, 2 EA SPLICE USING BAC 1498-131 7075 T6, DIM 11 INCHES IAW B727 SRM 53-10-3 FIG 1 AND 53-10-2 FIG 9, TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 53-10-3.
